# SDR CALA2018091001921

- Difficulty date: September 7, 2018
- Submitted: September 10, 2018
- Operation: Air carrier
- Aircraft: N779UA
- Make and model: Boeing 777222
- Aircraft serial: 26941
- Aircraft time: 86,349 hours, 15,425 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: 148W71021
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AD 2016-09-01 OP 1 BS 2370 LT PIVOT BULKHEAD FORWARD CHORD O/B SURFACE FOUND CRACKED. ACCOMPLISH EA 5380-01113 OP 11 LT BS 2370 PIVOT BULKHEAD FORWARD CHORD MODIFICATION ACCOMPLISH AS PER EA 5380-01113 OP 011.
